# SDR HEEA0010313

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 7665000901102
- Condition: Malfunction
- Location: Gear
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR THUMPING WHEN GEAR IS IN THE UP POSITION DURING FLIGHT.
